# SDR 9610269906

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Cracked
- Location: Stringer 30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS IN THE LONGERON 30 RIGHT AND LEFT END FITTINGS AT THE FORWARD CANTED KEEL.  REPLACED FITTINGS PER SRM 51-30-1, 51-30-2.
